# SDR UALA2011092305142

- Difficulty date: September 23, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 33,467 hours, 14,658 cycles
- Engine: Iae V2527A5
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU RUNNING BUT NO AIR PRESSURE.   ACCOMPLISHED RESET OF APU BLEED WITH OUTBOUND FLT CREW AND ALL SYSTEMS OPS NORMAL, OK WITH FLT CREW TO CLEAR ITEM.
